I've always had trouble sleeping and take zopiclone 7.5 now I've been put on 2.5 bisoprolol and am awake most of the night. Help I must get some sleep
Yes, it causes insomnia.
Hi, Masso is right (as always : )), can you take the Bisoprolol earlier in the day? Obviously you need to take it as & when you need it, but try to resist taking it in the evening if possible? Unfortunately all beta-blockers carry this potential side effect. If your sleeping pattern still doesn't improve, please discuss this with your doctor.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 3 answers
Posted 16 May 2013 • 7 answers
Posted 10 Mar 2016 • 2 answers
Posted 1 Jun 2016 • 5 answers
Posted 15 Sep 2016 • 0 answers